# SDR 95ZZZX3094

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8093W
- Make and model: Beech B200
- Aircraft serial: BB1396
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part number: 206SZZC
- Condition: Failed
- Location: A/C Comp Drive
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIR CONDITIONING WAS NOT WORKING.  INSPECTION FOUND FORWARD SUPPORT BEARING HAD FAILED.  THIS FAILURE CAUSED THE DRIVE QUILL TO SHEAR.  THIS IS THE THIRD BEARING FAILURE OF THIS NATURE.  BOTH BEARINGS WERE REPLACED AT 1111 HRS.  SUBMITTER SUSPECTS BEARINGS ARE INADEQUATELY LUBRICATED.
